# SDR QXEA2018072300263

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 22,983 hours, 24,714 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3335
- Condition: Inoperative
- Location: Switch
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA EMERGENCY LIGHTING BUTTON INOP. NOT INDICATING GREEN/NORMAL. REMOVED FROM SERVICE. RELAMPED FA EMERGENCY SWITCH LIGHT AS REQUIRED. LAMP TEST GOOD. AIRCRAFT RETURNED TO SERVICE.
